# SDR FDEA202110042465

- Difficulty date: October 4, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING LEADING EDGE DOUBLER AT STATION   XOS 789 (DOUBLER REPLACED) EXISTING REPAIR AT LEFT HAND WING LEADING EDGE DOUBLER AT STATION XOS 789   EVALUATED AND FOUND PREVIOUS WORK ORDER 00069707, SPECIAL/NONROUTINE   MAINTENANCE FORM N00328 JOB PROGRESS FORM ITEMS 4 TO 5 AND 7 TO 10 DO NOT HAVE   REQUIRED INSPECTION ITEMS BLOCK MARKED. EXISTING DOUBLER REMOVED AS PER SRM 51-  33-01-0G AT LEFT HAND WING LEADING EDGE AT STATION XOS 789 AND FABRICATED DOUBLER   PER DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AT LEFT   HAND WING LEADING EDGE AT STATION XOS 789 AS PER SRM 51-33-01-0G. EO 1-5100-7-5001 B6   PART1, TITLE: STRUCTURES - REPAIR CATALOG-MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. REFER TO SPECIAL/NONROUTINE MAINTENANCE FORM N00920 FOR WORK DETAILS.
